4 months post-tx and bleeding

Diagnosed with stage 3B endocervical adenocarcinoma March 2017;

5 Cisplatin treatments and 30 external radiation treatments to pelvis and torso (in case of spread) in April & May of 2017;

2 high-dose brachy treatments plus placement of radioactive seed in cervix in June 2017.

Pet/CT scan in September 2017 showed response consistent with treatment, SUV 1/2 of before and smaller tumor.

Both my extrnal radiation doctor and my gfynecological oncologist were very specific in saying that I should not ever experience any red bleeding again at my last appointments with them (September and October). 

I had a little bit of spotting about 3 wqees ago for about 3 days. 3 days ago it started as a little pink fluid and turned into bright red slight bleeding yesterday. Today, the bleeding has increased and there is some clotting. I called and the gyn. onc's nurse said she would look into it, but that she thinks it's okay.

Have any of you had actual bleeding or clotting within a few months of treatment? Thanks in advance.

Hi,

Can you try ringing them again and say that you would like an appointment, because of bleeding? Then they can do an exam and see if everything looks the same. They said to me to report any changes in discharge. It might not be anything, but it will save you more worry.

Thank you for the suggestion.

The nurse called back and offered me an appointment tomorrow. Their nearest satellite office is 290 miles away and I'm not quite up to driving 600 miles by myself tomorrow. We live far out in the boonies. I'm going to wait to see how it's going by Friday and call them back. Then I can probably get an appointment October 15th and get my husband to help with the driving. 

There were so emphatic about the fact there should not be any bright red bleeding, ever, that it is a little distressing. 

That sounds a fair plan Laughing

 

I don't blame you for being anxious. After all my bleeding prior to treatment, I'm so happy to go through menopause. Hopefully, it all settles down for you.